# SDR CALA2025032803271

- Difficulty date: March 23, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N37522
- Make and model: Boeing 737-9
- Aircraft serial: 64496
- Aircraft time: 14,079 hours, 4,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9701140000
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA LIGHT SEATS 21DEF INOP LED LIGHT BELOW EXIT SIGN AT ROW 21 DEF IS OUT. SEE PHOTO. LIGHT INOP. APPROVED. NOT AN EMERGENCY LIGHT. PLACED ON 3321A. *DM* ASSIST: DRWG 2520DD15047 SHOWS 21F AS AFT OWE @ APPROX STA 628. FROM IPC 33-51-51-74D & WDM 33-21-12-3: ORDERED 14" TYP-B AFT OWE LT M2338 I.310/60-3321-3-0008. PRECAUTIONARILY ADDED TY-F LT I.315/60-3321-3-0009, TY-C LT M2830/29-3321-3-0125, AND TY-E LT M2800/60-3322-3-0005 IN-CASE OTHER STYLE REQD. ADJ M&L TO 6 TO ALLOW FOR EXIT LINING REMOVAL, REF AMM 33-21-00-960-802 REMOVED AND REPLACED EMERGENCY AREA LIGHT.
